Congruence lattices in varieties with compact intersection property
Czechoslovak Mathematical Journal, Tome 64 (2014) no. 1, pp. 115-132
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We say that a variety ${\mathcal V}$ of algebras has the Compact Intersection Property (CIP), if the family of compact congruences of every $A\in {\mathcal V}$ is closed under intersection. We investigate the congruence lattices of algebras in locally finite, congruence-distributive CIP varieties and obtain a complete characterization for several types of such varieties. It turns out that our description only depends on subdirectly irreducible algebras in ${\mathcal V}$ and embeddings between them. We believe that the strategy used here can be further developed and used to describe the congruence lattices for any (locally finite) congruence-distributive CIP variety.
We say that a variety ${\mathcal V}$ of algebras has the Compact Intersection Property (CIP), if the family of compact congruences of every $A\in {\mathcal V}$ is closed under intersection. We investigate the congruence lattices of algebras in locally finite, congruence-distributive CIP varieties and obtain a complete characterization for several types of such varieties. It turns out that our description only depends on subdirectly irreducible algebras in ${\mathcal V}$ and embeddings between them. We believe that the strategy used here can be further developed and used to describe the congruence lattices for any (locally finite) congruence-distributive CIP variety.
DOI :
10.1007/s10587-014-0088-7
Classification :
06D15, 08A30, 08B10
Keywords: compact congruence; congruence-distributive variety
Keywords: compact congruence; congruence-distributive variety
@article{10_1007_s10587_014_0088_7,
author = {Krajn{\'\i}k, Filip and Plo\v{s}\v{c}ica, Miroslav},
title = {Congruence lattices in varieties with compact intersection property},
journal = {Czechoslovak Mathematical Journal},
pages = {115--132},
year = {2014},
volume = {64},
number = {1},
doi = {10.1007/s10587-014-0088-7},
mrnumber = {3247449},
zbl = {06391481},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1007/s10587-014-0088-7/}
}
TY - JOUR AU - Krajník, Filip AU - Ploščica, Miroslav TI - Congruence lattices in varieties with compact intersection property JO - Czechoslovak Mathematical Journal PY - 2014 SP - 115 EP - 132 VL - 64 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.1007/s10587-014-0088-7/ DO - 10.1007/s10587-014-0088-7 LA - en ID - 10_1007_s10587_014_0088_7 ER -
%0 Journal Article %A Krajník, Filip %A Ploščica, Miroslav %T Congruence lattices in varieties with compact intersection property %J Czechoslovak Mathematical Journal %D 2014 %P 115-132 %V 64 %N 1 %U http://geodesic.mathdoc.fr/articles/10.1007/s10587-014-0088-7/ %R 10.1007/s10587-014-0088-7 %G en %F 10_1007_s10587_014_0088_7
Krajník, Filip; Ploščica, Miroslav. Congruence lattices in varieties with compact intersection property. Czechoslovak Mathematical Journal, Tome 64 (2014) no. 1, pp. 115-132. doi: 10.1007/s10587-014-0088-7
Cité par Sources :